Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 159

All articles in this issue are freely accessible.

Existence and duality theorems for convex problems of Bolza
R. T. Rockafellar.
Trans. Amer. Math. Soc. 159 (1971), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282283
Extensions in certain topological algebraic categories
Robert C. Busby.
Trans. Amer. Math. Soc. 159 (1971), 41-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0282224
Integration theory on infinite-dimensional manifolds
Hui Hsiung Kuo.
Trans. Amer. Math. Soc. 159 (1971), 57-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295393
Conjugacy separability of the groups of hose knots
Peter F. Stebe.
Trans. Amer. Math. Soc. 159 (1971), 79-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0285590
On zonotopes
P. McMullen.
Trans. Amer. Math. Soc. 159 (1971), 91-109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279689
Representation of vector valued nonlinear functions
Victor J. Mizel and K. Sundaresan.
Trans. Amer. Math. Soc. 159 (1971), 111-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279647
Estimates for best approximation to rational functions
S. J. Poreda.
Trans. Amer. Math. Soc. 159 (1971), 129-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0291475
Value distribution of harmonic polynomials in several real variables.
Morris Marden.
Trans. Amer. Math. Soc. 159 (1971), 137-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279323
A pointwise convergence theorem for sequences of continuous functions.
K. Schrader.
Trans. Amer. Math. Soc. 159 (1971), 155-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280902
Computability by probabilistic Turing machines
Eugene S. Santos.
Trans. Amer. Math. Soc. 159 (1971), 165-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281555
Limit theorems for measures on nonmetrizable locally compact abelian groups
David C. Bossard.
Trans. Amer. Math. Soc. 159 (1971), 185-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279845
Interpolation theorems for the pairs of spaces $(L^{p},L^{∞})$ and $(L^{1},L^{q})$
George G. Lorentz and Tetsuya Shimogaki.
Trans. Amer. Math. Soc. 159 (1971), 207-221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380447
How changing $D[[x]]$ changes its quotient field
Philip B. Sheldon.
Trans. Amer. Math. Soc. 159 (1971), 223-244
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279092
Generally $p^{𝛼}$-torsion complete abelian groups
Paul F. Dubois.
Trans. Amer. Math. Soc. 159 (1971), 245-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280585
Ramsey’s theorem for $n$-parameter sets
R. L. Graham and B. L. Rothschild.
Trans. Amer. Math. Soc. 159 (1971), 257-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284352
A representation theorem for large and small analytic solutions of algebraic differential equations in sectors
Steven Bank.
Trans. Amer. Math. Soc. 159 (1971), 293-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283272
Theorems on Cartan subalgebras like some on Carter subgroups
Ernest L. Stitzinger.
Trans. Amer. Math. Soc. 159 (1971), 307-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280556
Grunsky-Nehari inequalities for a subclass of bounded univalent functions
D. W. DeTemple.
Trans. Amer. Math. Soc. 159 (1971), 317-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279299
Some characterizations of $n$-dimensional $F$-spaces
M. J. Canfell.
Trans. Amer. Math. Soc. 159 (1971), 329-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279784
On isomorphisms between ideals in rings of continuous functions
David Rudd.
Trans. Amer. Math. Soc. 159 (1971), 335-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283575
Area measure and Radó’s lower area
Togo Nishiura.
Trans. Amer. Math. Soc. 159 (1971), 355-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281880
Removable sets for pointwise subharmonic functions
Victor L. Shapiro.
Trans. Amer. Math. Soc. 159 (1971), 369-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390252
Bounds on the nilpotency class of certain semidirect products
Larry Morley.
Trans. Amer. Math. Soc. 159 (1971), 381-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284512
Teichmüller inequalities without coefficient normalization
Arthur E. Obrock.
Trans. Amer. Math. Soc. 159 (1971), 391-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0393459
Equivariant bordism and Smith theory
R. E. Stong.
Trans. Amer. Math. Soc. 159 (1971), 417-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0287575
Some examples in degree of approximation by rational functions
D. Aharonov and J. L. Walsh.
Trans. Amer. Math. Soc. 159 (1971), 427-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0289787
Inner ideals in quadratic Jordan algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 159 (1971), 445-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279145
Modules over Prüfer domains
Syed M. Fakhruddin.
Trans. Amer. Math. Soc. 159 (1971), 469-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279084
A separable postliminal $C^{∗} $-algebra without maximal closed ideals
H. Leptin.
Trans. Amer. Math. Soc. 159 (1971), 489-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0281016
Rearrangements
Henryk Minc.
Trans. Amer. Math. Soc. 159 (1971), 497-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283002
Analytic continuation of the series $∑(m+nz)^{-s}$
Joseph Lewittes.
Trans. Amer. Math. Soc. 159 (1971), 505-509
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279286
Errata to “Hypergeometric operator series and related partial differential equations”
Louis R. Bragg.
Trans. Amer. Math. Soc. 159 (1971), 511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279460